MathSciNet Relay Station
MathSciNet bibliographic data
MR1174819 35B65 (35J45)
Acquistapace, Paolo On BMO regularity for linear elliptic systems. Ann. Mat. Pura Appl. (4) 161 (1992), 231–269.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement